# SDR R61A2019102601143

- Difficulty date: October 10, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 11,256 hours, 7,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN PAX CABIN,  R/H CENTER SEAT TRACK FOUND CORRODED AT FR 17 RBL 11.  R&R'D SEAT TRACK IAW 51-43-03, 51-43-04
